# SDR 96ZZZX5437

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5249P
- Make and model: Cessna 152
- Aircraft serial: 15284901
- System (JASC): 7160 · Engine Air Intake System
- Part: Butterfly Valve
- Part number: 04500705
- Condition: Screws Worn
- Location: Air Box
- Part time: 5,047 hours
- Component: 04500523
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE TWO SCREWS WHICH SECURE THE CARBURETOR HEAT BUTTERFLY VALVE TO THE SHAFT WERE LOOSE.  UPON REMOVAL, FOUND SCREWS WORN APPROXIMATELY 80 PERCENT THROUGH.  SUBMITTER STATED APPEARS THEY HAD BEEN LOOSE FOR SOME TIME.  FAILURE OF SCREWS COULD CAUSE LOSS OF POWER DUE TO RESTRICTION OF AIR FLOW AND INJESTION OF SCREWS INTO ENGINE.
